Wenping MA


Hash-Chain Improvement of Key Predistribution Schemes Based on Transversal Designs
Qiang GAO Wenping MA Wei LUO Feifei ZHAO 
Publication:   
Publication Date: 2018/01/01
Vol. E101-A  No. 1  pp. 157-159
Type of Manuscript:  Special Section LETTER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
key predistributionwireless sensor networkcombinatorial designhash chaintransversal design
 Summary | Full Text:PDF(303KB)

Reduced Complexity Belief Propagation Decoding Algorithm for Polar Codes Based on the Principle of Equal Spacing
Yinfang HONG Hui LI Wenping MA Xinmei WANG 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2015/09/01
Vol. E98-B  No. 9  pp. 1824-1831
Type of Manuscript:  PAPER
Category: Fundamental Theories for Communications
Keyword: 
polar codesBP decoding algorithmequal spacinglinear approximation
 Summary | Full Text:PDF(1.5MB)

Autocorrelation Values of Generalized Cyclotomic Sequences of Order Six
Chun-e ZHAO Wenping MA Tongjiang YAN Yuhua SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/10/01
Vol. E96-A  No. 10  pp. 2045-2048
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomic sequencesautocorrelationlinear complexity
 Summary | Full Text:PDF(85.3KB)

Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/05/01
Vol. E96-A  No. 5  pp. 1001-1005
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitystream ciphersminimal polynomial
 Summary | Full Text:PDF(97.1KB)

Linear Complexity of Binary Whiteman Generalized Cyclotomic Sequences of Order 4
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1  pp. 363-366
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitycryptographyminimal polynomial
 Summary | Full Text:PDF(84.2KB)

Secret Sharing Schemes from Linear Codes over Finite Rings
Jianfa QIAN Wenping MA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/07/01
Vol. E95-A  No. 7  pp. 1193-1196
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
secret sharing schemelinear codescode over ringsaccess structure
 Summary | Full Text:PDF(82.6KB)

On the Gray Image of Cyclic Codes over Finite Chain Rings
Jianfa QIAN Wenping MA Xinmei WANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/09/01
Vol. E91-A  No. 9  pp. 2685-2687
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
(1-γ)-cyclic codeGray mapquasi-cyclic codecyclic code
 Summary | Full Text:PDF(85.6KB)